RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 292, Number 5, Pages 1058–1062 (Mi dan8258)  

This article is cited in 3 scientific papers (total in 3 papers)

Singularities of differential equations on complex manifolds

B. Yu. Sternin, V. E. Shatalov



Bibliographic databases:


Linking options:
  • http://mi.mathnet.ru/eng/dan8258

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Sternin, V. E. Shatalov, “Differential equations on complex-analytic manifolds, and the Maslov canonical operator”, Russian Math. Surveys, 43:3 (1988), 117–148  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. B. Yu. Sternin, V. E. Shatalov, “Asymptotics of solutions of differential equations on complex varieties”, Math. USSR-Sb., 65:2 (1990), 385–422  mathnet  crossref  mathscinet  zmath
    3. B. Yu. Sternin, V. E. Shatalov, “On the solvability of the first Cousin problem for a class of multivalued analytic functions”, Math. USSR-Izv., 35:2 (1990), 393–409  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018